# SDR 482DM32002

- Difficulty date: March 29, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N482DM
- Make and model: Mtsbsi MU300
- Aircraft serial: A088SA
- Aircraft time: 5,886 hours, 5,802 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Part number: 1621B
- Part serial: 1252
- Condition: Debonded
- Location: Nr 1 Comm
- Part time: 5,886 hours, 5,802 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 COMMUNICATION RADIO DIFFICULT TO UNDERSTAND WHEN IN VISUAL MOISTURE.  FOUND LEFT SIDE OF LEADING EDGE OF ANTENNA DEBONDED.
